# SDR AALA202106149023

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 19,078 hours, 7,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW 15 SEATS DEF EXIT SIGN COVER MISSING AND CLIPS ARE BROKEN. REPLACED EMERGENCY EXIT SIGN ASSEMBLY PER AMM 33-51-00.
